# SDR SROM200000005

- Difficulty date: April 18, 2000
- Submitted: April 21, 2000
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 28,422 hours, 28,689 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Chafed
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT HAND WING/BODY OVERHEAT INDICATION.  FOUND CHAFED SHORTED WIRE AT D-866 IN APU COMPARTMENT.  REPLACED SAME AND OPS CHECKED PER MAINTENANCE MANUAL 26-18-0.
